Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is vomiting a side effect of belviq?

Premium Questions

doctor1 MD

Hello. My Wife has phenominal early results from taking Belviq; great weight loss and few side effects. I have a BMI of 31 and would like to also start Belviq. However, I take 200 MG of Zoloft per day ...

doctor1 MD

Belviq vs contrave diet pill ...

doctor1 MD

Hi, My doctor doesn't believe in using Belviq or other weight loss medications. I am 54 years old ... weight and would like to try Belviq. Thank you. XXXX ...

doctor1 MD

Belviq...it makes me dizzy Can i lessen dose? And will belviq still be effective.? Thanks YYYY@YYYY ...

doctor1 MD

thinks I could take a diet drug called Belviq or something like that. I am almost sure I have MCAS (inflammatory condition). What are good H1 and H2 histamine blockers. Also, is Belviq a safe diet drug? I am now ...

Public Forum Discussions

doctor1 MD

... Is this a side effect of Belviq? Thanks for your input. ...I just started taking Belviq 2 weeks ago, along with Synthroid.. I have frequent urination now ...

doctor1 MD

My doctor wants me to start on Belviq and made no changes to my medications. I am concerned he may ... to 10mg or ween my self off completely before I start the Belviq? Thank you Laura ...

doctor1 MD

know this is a side effect but am wondering if I will actually start losing or if I should stop taking ...I just started taking Belviq for weight loss seven days ago. I ve noticed that instead of losing ...

doctor1 MD

On my 2nd day of using BELVIQ as an appetite suppressant . .I am a bit bummed at the side effects ... as long as you take BELVIQ or will my body adjust and the symptoms go away? Also, how long does one BELVIQ ...

doctor1 MD

. Is belviq the cause as a side effect and will it go away? ...Bladder pain and discomfort. I started belviq one week ago. Starting last night I had bladder ...

doctor1 MD

concerned that Belviq might lower the effectiveness of my implant. Is this something to worry about? ... prescribed Belviq and he s aware that I ve had the implant for about 2 years. Will Belviq interact with my ...

doctor1 MD

I ve been taking Belviq for two months and one of the side effects is lower pack pain alternating between the right and left sides. The intensity varies. Will this subside or do I have to live ...

doctor1 MD

Hi..my doctor is going to prescribe either belviq or qsymia for my weight lossjourney..I am ... and more effective for me? 6 ...

doctor1 MD

i was looking at belviq the new weight loss drug. it says to tell your doctor if you are taking ..., hydrocodoine/apap, soma, lyrica, and zyrtec. does that rule me out to take the new medicine, belviq? thanks ...

doctor1 MD

a nebulizer 4 times a day. Would it be o.k. for me to start taking Belviq ? ...

Mobile Questions and Answers

doctor1 MD

Hi Slow heart rate (bradycardia) is an important side effect of Belviq. Visit your doc for the possible change of the medicine. Reply with thanks

doctor1 MD

Yes it is right drug for weight loss. but you can take regular exercise inspite of drug to reduce weight. Do not forget to thank you to me.

doctor1 MD

Abdominalnpain, vomiting diarrhea. Headache fever.